Items where Author is "Wilkie, A J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.


Wilkie, A J and Kirby, Jonathan and Bays, Martin (2010) A Schanuel property for exponentially transcendental powers. Bulletin of the London Mathematical Society, 42 (5). pp. 917-922.

Wilkie, A J and Jones, G O (2008) Locally polynomially bounded structures. Bulletin of the London Mathematical Society, 40 (2). pp. 239-248.

MIMS Preprint

Wilkie, A J (2012) Some results and problems on complex germs with definable Mittag-Leffler stars. [MIMS Preprint]

Wilkie, A J and Jones, G O and Thomas, M E M (2012) Integer-valued definable functions. [MIMS Preprint]

Book Section

Wilkie, A J (2008) Some local definability theory for holomorphic functions. In: Model Theory with Applications to Algebra and Analysis. London Mathematical Society Lecture Note Series, 1 (349). Cambridge University Press, Cambridge, pp. 197-213. ISBN 978-0-521-70908-8

Conference or Workshop Item

Wilkie, A J (2009) O-minimal structures. In: Seminaire Bourbaki No 985, 14 Nov 2007, Paris, France.

This list was generated on Mon Aug 19 01:01:06 2019 BST.